# SDR CALA2013111492934

- Difficulty date: November 13, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 83,923 hours, 24,271 cycles
- Engine: Pwa PW2037
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Faulted
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU SHUTDOWN, FAULT LIGHT ILLUMINATED & EICAS MESSAGE, APU FAULT DISPLAYED.  RESTARTED APU APPLIED ELECTRICAL & PNEUMATICS,  WORKED OK, RAN FOR 30 MINUTES WITH NO PROBLEMS.
